TitleDynamic modeling of environmental amenity-driven migration with ecological feedbacks
Publication TypeJournal Article
Year of Publication2009
AuthorsChen, Y, Irwin, EG, Jayaprakash, C
JournalEcological Economics
Volume68
Issue10
Pagination2498 - 2510
Date PublishedJan-08-2009
ISSN09218009
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0921800909000354http://api.elsevier.com/content/article/PII:S0921800909000354?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S0921800909000354?httpAccept=text/plain
DOI10.1016/j.ecolecon.2009.01.012
Short TitleEcological Economics